# SDR R61A201603310313

- Difficulty date: March 31, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 21,255 hours, 16,771 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 87
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, LT LONGITUDINAL BEAM -10.784 AT FRAME 87 IS CORRODED.  MX REPAIRED CORROSION BY BLENDING OUT AND INSTALLING A DOUBLER IAW SRM 53-23-10, 51-41-02, 51-23-04.
